# SDR SWAA2023012384782

- Difficulty date: December 22, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED FWD BRACKET UPPER PAN IS CRACKED.   REMOVED AND REPLACED DAMAGED BRACKET IAW SRM 51-40-02.   CERTIFY ACTION #1.  VERIFIED
